Translations of Bipolar Valued Multi Fuzzy Subnearring of a Nearring
DOI:
https://doi.org/10.23755/rm.v45i0.999Keywords:
Bipolar valued fuzzy subset, bipolar valued multi fuzzy subset, bipolar valued multi fuzzy subnearring, translations, intersection.Abstract
In this paper, some translations of bipolar valued multi fuzzy subnearring of a nearing are introduced and using these translations, some theorems are stated and proved.
References
Anitha. M. S., Muruganantha Prasad &Arjunan. K, “Notes on Bipolar valued fuzzy subgroups of a group”, Bulletin of Society for Mathematical Services and Standards, Vol. 2 No. 3 (2013), 52 59.
Lee K.M., “Bipolar valued fuzzy sets and their operations”, Proc. Int. Conf. on Intelligent Technologies, Bangkok, Thailand, (2000), 307 312.
Lee K.M.., “Comparison of interval-valued fuzzy sets, intuitionistic fuzzy sets and bipolar valued fuzzy sets”, J. fuzzy Logic Intelligent Systems, 14(2) (2004), 125 129.
Muthukumaran. S & B. Anandh, “Some theorems in bipolar valued multi fuzzy subnearring of a nearing”, Infokara, Vol.8, Iss. 11 (2019).
Sheena. K. P and K. Uma Devi, “Bipolar valued fuzzy subbigroup of a bigroup” Wutan Huatan Jisuan Jishu, Vol. XVII, Issue III (2021), 134 -138.
Shyamala. G and Santhi. V. K “Some translations of bipolar valued multi fuzzy subgroups of a group”, Adalya journal, volume 9, Issue 7 (2020), 111 -115.
Vasantha kandasamy. W. B, Smarandache fuzzy algebra, American research press, Rehoboth -2003.
Yasodara. S, KE. Sathappan, “Bipolar valued multi fuzzy subsemirings of a semiring”, International Journal of Mathematical Archive, 6(9) (2015), 75 80.
Zadeh. L. A, “Fuzzy sets”, Information and control, Vol.8, 338-353 (1965).
W. R. Zhang, Bipolar Fuzzy sets and Relations, a computational Frame work for cognitive modeling and multiple decision Analysis, proceedings of Fuzzy IEEE conferences, (1994), 305 309.
W. R. Zhang, Bipolar Fuzzy sets, proceedings of Fuzzy IEEE conferences, (1998), 835 840.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.